Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 33, Issue 1, 2017
Metadata
 

Connectivity by geodesics on globally hyperbolic spacetimes with a lightlike Killing vector field
Rossella Bartolo, Anna Maria Candela and José Luis Flores
pp. 1–28
Abstract | Full-Text PDF (404 KB) | Metadata

Computing minimal interpolants in $C^{1,1}(\mathbb R^d)$
Ariel Herbert-Voss, Matthew J. Hirn and Frederick McCollum
pp. 29–66
Abstract | Full-Text PDF (2087 KB) | Metadata

Sharp estimates for trilinear oscillatory integrals and an algorithm of two-dimensional resolution of singularities
Lechao Xiao
pp. 67–116
Abstract | Full-Text PDF (560 KB) | Metadata

Characters of $p’$-degree and Thompson’s character degree theorem
Nguyen Ngoc Hung
pp. 117–138
Abstract | Full-Text PDF (308 KB) | Metadata

Homogeneous structures of linear type on $\epsilon$-Kähler and $\epsilon$-quaternion Kähler manifolds
Marco Castrillón López and Ignacio Luján
pp. 139–168
Abstract | Full-Text PDF (384 KB) | Metadata

Twists of non-hyperelliptic curves
Elisa Lorenzo García
pp. 169–182
Abstract | Full-Text PDF (257 KB) | Metadata

The double of the doubles of Klein surfaces
Antonio F. Costa, Paola Cristofori and Ana M. Porto
pp. 183–194
Abstract | Full-Text PDF (219 KB) | Metadata

Hypergroup properties for the deltoid model
Dominique Bakry and Olfa Zribi
pp. 195–218
Abstract | Full-Text PDF (368 KB) | Metadata

On the generalized Cheeger problem and an application to 2d strips
Aldo Pratelli and Giorgio Saracco
pp. 219–237
Abstract | Full-Text PDF (281 KB) | Metadata

Continuity of the isoperimetric profile of a complete Riemannian manifold under sectional curvature conditions
Manuel Ritoré
pp. 239–250
Abstract | Full-Text PDF (226 KB) | Metadata

Multiplicity theorems for nonlinear nonhomogeneous Robin problems
Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu
pp. 251–289
Abstract | Full-Text PDF (476 KB) | Metadata

An $L^1$-type estimate for Riesz potentials
Armin Schikorra, Daniel Spector and Jean Van Schaftingen
pp. 291–303
Abstract | Full-Text PDF (238 KB) | Metadata

Interpolation of data by smooth nonnegative functions
Charles Fefferman, Arie Israel and Garving K. Luli
pp. 305–324
Abstract | Full-Text PDF (312 KB) | Metadata

Multi-parameter singular integral operators and representation theorem
Yumeng Ou
pp. 325–350
Abstract | Full-Text PDF (374 KB) | Metadata

Harmonic measure and approximation of uniformly rectifiable sets
Simon Bortz and Steve Hofmann
pp. 351–373
Abstract | Full-Text PDF (352 KB) | Metadata

Erratum to “A geometric criterion for the finite generation of the Cox rings of projective surfaces”
Brenda Leticia De La Rosa Navarro, Juan Bosco Frías Medina, Mustapha Lahyane, Israel Moreno Mejía and Osvaldo Osuna Castro
pp. 375–376
Abstract | Full-Text PDF (98 KB) | Metadata